# SDR ASOA201100893

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,820 hours, 10,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDEWALL SEAT RAIL BETWEEN FS 485.00-FS 565.00 IS CORRODED.    REMOVED SEAT TRACK, CUT, DRILLED COUNTER SUNK & ALODINED IAW REO'S 670-53-00-313 & 670-53-00-074.  INSTALLED SEAT TRACK  IAW AMM 53-00-49-400-801.
